Aa
A
A
A
Close
Heart Disease Community
20.2k Members
552012 tn?1272855991

Warfarin allergic reaction

Anyone else out t here have a severe skin allergic reaction to Warfarin?I have severe skin rash both legs, both arms. Next step...anaphalaxis!     I went to the GPs office and the ******* wouldnt even come out to look at it. I went to the cardiologist's and the nurse came out.  I did some investigating on my own and found out ALL THE WARFARINS have DYE except 10mg...Finally the cardiology nurse went against their normal protocol and prescribed me 10mg warfarin...they dont normally prescribe it because if meds need adjusted they dont like pts cutting the pill into quarters.  I am on 5mg right now. Last INR 2.4  
Colleen
0 Responses
Have an Answer?
Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.